MathSciNet Relay Station
MathSciNet bibliographic data
MR42697 (13,150b) 56.0X
Nagumo, Mitio Degree of mapping in convex linear topological spaces. Amer. J. Math. 73, (1951). 497–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement